# SDR WRNA200800020

- Difficulty date: February 28, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N501TR
- Make and model: Airbus A300 B4-203
- Aircraft serial: 53
- Aircraft time: 49,967 hours, 26,269 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: A2577228320001
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M96 CHECK WHILE ACCOMPLISHING CPCP TASK CARD ZL-150-L403-501, CORROSION WAS FOUND ON LT INBOARD ROLLER TRACK IN AFT CARGO COMPARTMENT AT FRAME 57.  REMOVED AND REPLACED ROLLER TRACK IAW SRM 51-30-30.
